# SDR SWAA2023112819082

- Difficulty date: November 7, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 12,980 hours, 5,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD SHIELD HAS CORROSION AT BS 767+5; RBL 22; WL 157<[01] VERIFIED STEP 1 COMPLETE.;[02] REMOVED AND REPLACED AFT CARGO BAY FWD SHIELD P/N 146A8127U12 LOT#1540228-1 IAW SRM 51-40-02-0G-0 AND DWG#146A0081 REV:A;[03] VERIFIED. VERIFIED MEASUREMENTS.
